# SDR DALA2017032902523

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT ELEVATOR CONTROL TAB FAIRING. TAB FAIRING WAS REPAIRED IAW SRM 55-01 FIG.2.
